MathSciNet Relay Station
MathSciNet bibliographic data
MR1407683 (97d:53004) 53A05 (53C45)
Usmanov, Z. D. On Efimov surfaces that are rigid "in the small''. (Russian) Mat. Sb. 187 (1996), no. 6, 119--130; translation in Sb. Math. 187 (1996), no. 6, 903–915
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement